# SDR 97ZZZX2937

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92MH
- Make and model: Snias AS350BA
- Aircraft serial: 2898
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Laminated Hinge
- Part number: 350A33215300
- Condition: Worn
- Location: T/R Hub
- Part time: 3 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HUB LAMINATED HINGES WORN BEYOND LIMITS.
